Doctor insights on:
Anti Vertigo Medications
Only if symptomatic: The best thing for you to do is modify your diet to prevent attacks. Meniere's disease is a problem of inner ear plumbing where too much of one type of fluid flows into the inner ear causing swelling and pressure. This fluid flow is very dependent on salt and fat. You need to stay away from salt in your diet, avoid all processed foods. Also no caffeine, alcohol or fat. Especially no smoking. ...Read moreSee 1 more doctor answer
Dizzy for one week now, anti-vertigo pills has no effect. Went to EENT, doctor said nothing's wrong but gave me nasal corticosteriod.
Vertigo AND nasal corticosteriod.: The middle ear in which the semicircular canals are connected, is also connected to the high pharynx. The atmospheric pressure and the middle ear pressure should be identical. Whenever there is difference vertigo, loss of balance occurs. Edema of the Eustachian tube may generate occlusion, which may be partial or total. the corticosteroids should help in decreasing the edema and equalize the press ...Read more
Dizziness last 3 years small wire shape in front of eye followed by panic attack.All test are normal.Anti vertigo, anti depression tablet not work.
Depends on cause: No good medication is available that treats vertigo. For those with migraine vertigo, specific migraine medications may help. For those with inner ear vertigo, antihistamines and decongestants may help. For those with disorders of blood pressure, specific treatment would be appropriate. Brain disorders need special care. Some have found that herbs or diet management helps. ...Read moreSee 1 more doctor answer
I was diagnosed with benign vestibular vertigo 10 years ago and hasn't ever gone away. What could I do besides medication for the vertigo ?
Have nausea that is unrelated to my medication-can my MS be causing this? P.S. It is not vertigo related either.
See below: Am confused regarding your information; you are mentioning treatments which have no relationship to ms, and rather relate to hematological issues, and congenital immune deficiencies. Do you really have ms, or is this a questionable diagnosis, are you currently taking both Prednisone and acthar together? I do not see any ms disease modifying agent, not sure why nausea. Suggest 2nd opinion. ...Read more
See your doctor : Antivert (meclizine) is often prescribed. Sometimes a low dose of a benzodiazepine such as Valium 2.5mg is used. However, Valium can be habit forming and can cause memory problems. Talk to your doctor and make sure the diagnosis is accurate. Sometimes a referral to ENT or Neurology is needed for diagnostic clarification. Unfortunately, chronic vertigo can be difficult to treat. It can be due to a virus. ...Read moreSee 1 more doctor answer
If you may have vertigo but can't take medication, are their any foods other than ginger that can help?
I have been diagnosed with a mixed vertigo. I was given medication but i still feel no relief. What can i do?
Vertigo: "Mixed vertigo" is not a real diagnosis. You have not told us anything about the history of your vertigo, who diagnosed it, what tests you had, and how you have been treated; therefore, we can't provide you with a relevant response. Please see an ENT for a vestibular evaluation. Lightheadedness is due to blood pressure problems and your PCP can help with that. Do you have anxiety disorder? ...Read more
- Talk to a doctor live online for free
- Over the counter medication for vertigo
- Dizziness and vertigo medication
- Anti cholesterol medication
- Ask a doctor a question free online
- Anti nausea medication
- Anti itch medication
- Anti reflux medication
- Otc anti vomiting medication
- Talk to a urgent care specialist online for free